# SDR SWAA2022031002635

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A75026
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H Z-ANGLE STA 727+8 TO 767 RBL21 HAS CORROSION AROUND FASTENER HOLES UPPER AND LOWER SURFACE / REMOVED CORROSION ON R/H Z ANGLE FROM STA 727 TO STA 767; ORIGINAL .040' LOSS OF .010' REMAINING .030' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D. FABRICATED NEW Z ANGLE PER AFT PIT FROM STA 727 TO STA 767 ON R/H SIDE IAW BOEING DRAWING 146A7500 REV B. ACCOMPLISHED CONFORMITY INSPECTION AND VERIFIED Z ANGLE; P/N 146A7502-6; CONFORMS TO THE SPECIFICATIONS FOUND IN DRAWING 146A7500 REV B. INSTALLED Z ANGLE IAW DRAWING 146A7500 REV B AND SRM 51-40-02-0G-0 STEPS 4 AND 7. TREATED; PRIMED AND APPLIED CIC IAW AMM 51-21-41-370-803; AMM 51-21-72-370-804 AND AMM 51-21-91-620-802 P/N 146A
